Facebook Twitter Instagram YouTube

Numerical evaluation of the formal solution of radiative transfer problems in spherical geometries

TitleNumerical evaluation of the formal solution of radiative transfer problems in spherical geometries
Publication TypeJournal Article
Year of Publication1973
AuthorsHummer, DG, Kunasz, CV, Kunasz, PB
JournalComputer Physics Communications
Volume6
Issue1
Pagination38 - 57
Date PublishedJan-07-1973
ISSN00104655
DOI10.1016/0010-4655(73)90021-0
Short TitleComputer Physics Communications